# SDR 08FDEA04555

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 324 STR 23L EVALUATED DENT AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA DIMS 7/8 INCH BY 7/8 INCH.  FABRICATED FILLER USING 2024-T3 .040 DIMS 7/8" BY 7/8" AND DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 13 AND 51-30-2.
